MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; STANDARD CATHETERS

INTEGRA LIFESCIENCES MANSFIELD HAKIM PERITON CATH,120CM; STANDARD CATHETERS
Catalog Number 823045
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The physician reported a hakim peritoneal catheter (id (b)(6)) was implanted due to noncommunicating hydrocephalus via ventriculoperitoneal (vp) shunt on unknown date.The catheter was leaking, therefore it was removed and replaced on (b)(6) 2025.No damage was observed with visual inspection.According to information provided, the estimated amount of cerebrospinal fluid (csf) leakage is unknown.It is unknown if the patient experienced any signs and symptoms due to product problem.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim peritoneal catheter (id 823045) was returned for evaluation.Device history record (dhr) - the product code 823045 with lot 7344361, sn unknown, conformed to the specifications when released to stock.Failure analysis - the catheter was visually inspected; no defects noted.The catheter was leak tested, no leak was observed.The catheter was irrigated, no occlusions was noted.The complaint was not confirmed.Root cause analysis - no root cause could be determined.As noted in the investigation, no leakage was noted with the returned 730mm catheter.The possible root cause for the issue reported by the customer could not be clearly determined as only 730mm catheter of the 1200mm were returned.The issue could be linked to a sharp or pointed object coming into contact with the device.As noted in the ifu, silicone has a low cut/tear resistance.

Brand Name
HAKIM PERITON CATH,120CM
Common Device Name
STANDARD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23154495
Report Number3013886523-2025-00251
Device Sequence Number10146007
Product Code JXG
UDI-Device Identifier10381780518839
UDI-Public(01)10381780518839(17)281231(10)7344361
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823045
Device Lot Number7344361
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown